# SDR AALA201608099001

- Difficulty date: July 30, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 52,749 hours, 19,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM AFT 2 HOLES HAVE CRACK INDICATIONS AT FRAME 43. REPAIRED THE BOX BEAM IAW EO 5315Y066.
